# SDR C2XA11TY123

- Difficulty date: July 21, 2011
- Submitted: July 23, 2011
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 20,862 hours, 15,558 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303903
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO TYS FOR A OVERTEMP BATTERY AND MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY IAW EMB 145 AMM 24-36-01.  OPS CHECK GOOD AND WAS RELEASED.
